Hokkaido Mathematical Journal

Differential systems associated with partial differential equations of several unknown functions

Atsushi YANO

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

From Realization Lemma established by N. Tanaka, differential systems may be regarded as systems of first order differential equations. We characterize the geometric structure of systems of second order partial differential equations of several unknown functions in terms of differential systems and seek a system of equations the Lie algebra of all infinitesimal automorphisms of which is simple.

Article information

Source
Hokkaido Math. J., Volume 46, Number 1 (2017), 41-86.

Dates
First available in Project Euclid: 30 June 2017

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1498788096

Digital Object Identifier
doi:10.14492/hokmj/1498788096

Mathematical Reviews number (MathSciNet)
MR3677875

Zentralblatt MATH identifier
1364.58001

Subjects
Primary: 58A15: Exterior differential systems (Cartan theory) 35A30: Geometric theory, characteristics, transformations [See also 58J70, 58J72]

Keywords
differential system partial differential equation several unknown functions characterization

Citation

YANO, Atsushi. Differential systems associated with partial differential equations of several unknown functions. Hokkaido Math. J. 46 (2017), no. 1, 41--86. doi:10.14492/hokmj/1498788096. https://projecteuclid.org/euclid.hokmj/1498788096


Export citation